# SDR DALA2024012301047

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 135,424 hours, 19,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY LIGHTS FROM SEAT 31FG TO 41 FG INOP. SEAT ROW LIGHTS. CORRECTIVE ACTION: REMOVED POWER SUPPLY M9010 AND REPLACED FUSE 1. EMERGENCY LIGHT OPS CHECK NORMAL. (5489902)
